# SDR 01FDEA01097

- Difficulty date: December 23, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 567 LEFT WING OUTBOARD AILERON #6 RIB CRACKED.  R&R AILERON PER MM 27-10-031-2.
